Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have nephrotic syndrome. Urine test done for albumin, granular casts and puss cells. Is it dangerous?

my brother is having nephrotic syndrome ..had 2 attacks..8 year old..was under allopathic treatment...took medicines...known that the intake of steroids will cause serious problems in under homoeopathic medication some relief..recently on R/E of urine report says albumin+++ ,also granular casts present,puss cells 4-6 this in danger? he is still taking homoeopathic medicine..getting slight relief...could you suggest its significance & what to do?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
Thanks for the query.
Nephrotic syndrome is known to relapse and remit frequently.
If urine shows 3+ protein it suggests a likely relapse. We also need to rule out UTI if urine shows pus cells.
At this point it's best to see a nephrologist who may advise a renal biopsy and suggest further management.
Hope this helps
Good luck.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor